×

zbMATH — the first resource for mathematics

Sur un théorème de Snapper. (French) Zbl 0146.42501

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BOREL (A.) et SERRE (J.-P.) . - Le théorème de Riemann-Roch , Bull. Soc. math. Fr. t. 86, 1958 , p. 97-136. Numdam | MR 22 #6817 | Zbl 0091.33004 · Zbl 0091.33004 · numdam:BSMF_1958__86__97_0 · eudml:86949
[2] HIRZEBRUGH (F.) . - Neue topologische Methoden in der algebraischen Geometrie . Berlin, Springer-Verlag, 1956 (Ergebnisse der Mathematik, 9). MR 18,509b | Zbl 0070.16302 · Zbl 0070.16302
[3] SERRE (J.-P.) . - Faisceaux algébriques cohérents , Annals of Math., Series 2, t. 61, 1955 , p. 197-278. MR 16,953c | Zbl 0067.16201 · Zbl 0067.16201 · doi:10.2307/1969915
[4] SERRE (J.-P.) . - Sur la cohomologie des variétés algébriques , J. Math. pures et appl., 9e série, t. 36, 1957 , p. 1-16. MR 18,765b | Zbl 0078.34604 · Zbl 0078.34604 · eudml:111203
[5] SNAPPER (E.). . - Multiples of divisors , J. of Math. and Mech., t. 8, 1959 , p. 967-992. MR 22 #44 | Zbl 0115.38501 · Zbl 0115.38501
[6] SNAPPER (E.) . - Polynomials associated with divisors , J. of Math. and Mech., t. 9, 1960 , p. 123-129. MR 22 #5636 | Zbl 0146.42404 · Zbl 0146.42404
[7] ZARISKI (O.) . - Algebraic sheaf theory , Scientific report on the Second summer Institute : Several complex variables [ 1954 , Boulder (Col.)], Part III., Bull. Amer. math. Soc., t. 62, 1956 , p. 117-141. Article | Zbl 0074.15703 · Zbl 0074.15703 · doi:10.1090/S0002-9904-1956-10018-9 · minidml.mathdoc.fr
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.